# SDR AALA202102229009

- Difficulty date: February 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 32,347 hours, 13,095 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 19035H2612
- Condition: Delaminated
- Location: Cockpit
- Part time: 502,433 hours, 501,064 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLEASE INSPECT FRONT WINDSHIELD AT UPPER LEFT CORNER FOR POSSIBLE DELAMINATION ON INSIDE PANE. **SUPPLEMENTAL REPORT: REMOVED AND REPLACED CAPTAINS WINDSHIELD PER WORK CARD NUMBER 08L21056003.
